Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Medi Weightloss (http://www.lowcarbfriends.com/bbs/medi-weightloss/)
-   -   Antibiotics and Medi (http://www.lowcarbfriends.com/bbs/medi-weightloss/710958-antibiotics-medi.html)

alexabexa912 02-22-2011 05:29 PM

Antibiotics and Medi
 
Hey guys- I am new here but I have been on Medi for 5 weeks and lost 16lbs- problem is that I have an infection and was diagnosed the antibiotic: Cephalexin- does anyone know if this will cause weight gain?
I am on this antibiotic for 7 days
:sick:

LitlMzScandelous 02-22-2011 08:19 PM

I would get a professional medical opinion on that. Call your clinic.

irabeslim 02-22-2011 08:20 PM

Quote:

Originally Posted by alexabexa912 (Post 14404066)
Hey guys- I am new here but I have been on Medi for 5 weeks and lost 16lbs- problem is that I have an infection and was diagnosed the antibiotic: Cephalexin- does anyone know if this will cause weight gain?
I am on this antibiotic for 7 days
:sick:

I took different antibotic levaquinn while in acute and lost weight that week.

irabeslim 02-22-2011 08:29 PM

Quote:

Originally Posted by alexabexa912 (Post 14404066)
Hey guys- I am new here but I have been on Medi for 5 weeks and lost 16lbs- problem is that I have an infection and was diagnosed the antibiotic: Cephalexin- does anyone know if this will cause weight gain?
I am on this antibiotic for 7 days
:sick:

I took different antibotic levaquinn while in acute and lost weight that week.

Desert-Rose7 02-22-2011 09:37 PM

Try bringing this over to the main February thread. You may get a lot more responses there. There are so very many individual threads that many are not being read on a daily basis. Also try using the search function to see if perhaps this question has been asked before and answered for you.

http://www.lowcarbfriends.com/bbs/me...ruary-mwl.html

Jo


All times are GMT -7. The time now is 04:46 AM.